MAUDE Adverse Event Report: ARGON MEDICAL DEVICES 12CC CONTROL SYRINGE FR/TR/RA W/RESERVOIR

ARGON MEDICAL DEVICES 12CC CONTROL SYRINGE FR/TR/RA W/RESERVOIR
Model Number 193210
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
Syringe connection to medline manifold was allowing air to be entrapped in the system ¿ hence, potential for air embolus high.Another 12cc argon syringe was opened which had no issues.Medline manifold was used during the time of event.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.One opened syringe was returned for review.Visual inspection found no damage to the product.The syringe was filled with water, air bubbles removed, and capped off at the male luer.Forward movement of the plunger resulted in no leakage observed.However, backward movement of the plunger resulted in visible bubbles at the top portion of the silicone stopper.Therefore, this complaint was confirmed.The stopper was removed from the syringe for a closer examination and rough edges or gaps in the silicone were observed on the surface of the stopper.These imperfections in the silicone would allow for air to pass.The most probable cause for the damage to the stopper was most likely due to the molding of the product and the defect was not detected during visual inspection.This component is a purchased item.There have been no other complaints regarding this issue with this lot number.This issue was most likely an isolated event.The area supervisor was made aware of this complaint and provided images of the stopper defect.A training was provided to the operators regarding the reported issue.Argon will continue to monitor for future occurrences.
 
Event or Problem Description

Brand Name
12CC CONTROL SYRINGE FR/TR/RA W/RESERVOIR
Common Device Name
CONTROL SYRINGE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16761726
Report Number0001625425-2023-01029
Device Sequence Number6046938
Product Code IZI
UDI-Device Identifier00886333207213
UDI-Public00886333207213
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K911732
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number193210
Device Catalogue Number193210
Device Lot Number11463090
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Supplement Date Received by Manufacturer04/05/2023
Initial Report FDA Received Date04/18/2023
Supplement Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown